Perturbation results related to palindromic eigenvalue problems

E. K.W. Chu, Wen-Wei Lin, C. S. Wang

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We investigate the perturbation of the palindromic eigenvalue problem for the matrix quadratic P(λ) = λ2 A1* + λ A0 + A1 with A0,A1 C n×n and AM0* = A0 (where * = T or H). The perturbation of eigenvalues in the context of general matrix polynomials, palindromic pencils, (semi-Schur) anti-triangular canonical forms and differentiation is discussed.

Original languageEnglish
Pages (from-to)87-100
Number of pages14
JournalANZIAM Journal
Volume50
Issue number1
DOIs
StatePublished - 1 Dec 2009

Keywords

  • anti-triangular form
  • eigenvalue
  • eigenvector
  • matrix polynomial
  • palindromic eigenvalue problem
  • palindromic linearization
  • palindromic pencil
  • perturbation

Fingerprint Dive into the research topics of 'Perturbation results related to palindromic eigenvalue problems'. Together they form a unique fingerprint.

  • Cite this